Open Journal of Discrete Mathematics

Vol.4 No.2(2014), Paper ID 44842, 8 pages

DOI:10.4236/ojdm.2014.42006

 

Symmetric Identities from an Invariant in Partition Conjugation and Their Applications in q-Series

 

Sandy H. L. Chen

 

School of Science, Tianjin Chengjian University, Tianjin, China

 

Copyright © 2014 Sandy H. L. Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chen, S. (2014) Symmetric Identities from an Invariant in Partition Conjugation and Their Applications in q-Series. Open Journal of Discrete Mathematics, 4, 36-43. doi: 10.4236/ojdm.2014.42006.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.